MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER
Model Number ATELLICA CH 930 ANALYZER
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that erroneously depressed calcium (ca) results were obtained on three (3) patient samples on the atellica ch 930 analyzer.Calibration and quality control (qc) were acceptable on the day of the event.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported that erroneously depressed calcium (ca) results were obtained on three (3) patient samples on the atellica ch 930 analyzer.The initial results were reported to the physician(s) but not questioned.The same samples were repeated on an alternate atellica ch 930 analyzer.The repeat results were considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely depressed ca results.
 
Additional Manufacturer Narrative
Siemens filed initial on 11-mar-2026.Additional information (08-apr-2026): siemens healthcare diagnostics has concluded the investigation of the event.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse reviewed the instrument error logs and observed multiple occurrences of reagent 1 (r1) probe errors.The cse performed alignments on the r1 probe and made slight adjustments.The cse also auto-aligned the reagent 2 (r2) probe with no issue observed.The cse verified instrument performance post-service by running ca precision studies using quality control (qc) material, and all results were acceptable.Siemens further evaluated the event and determined that the instrument malfunction potentially contributed to the falsely depressed ca results.The instrument is performing according to specifications.No further evaluation is required.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated to reflect the additional information.

Brand Name
ATELLICA CH 930 ANALYZER
Common Device Name
ATELLICA CH 930 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co.
registration number: 8020888
dublin
EI  
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24566851
Report Number2432235-2026-00073
Device Sequence Number15827627
Product Code JJE
UDI-Device Identifier00630414002163
UDI-Public(01)00630414002163
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K151767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA CH 930 ANALYZER
Device Catalogue Number11067000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown